MAUDE Adverse Event Report: ARTHREX, INC. GLENOSPHERE SCREW; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. GLENOSPHERE SCREW; SHOULDR PROSTH, REVERSE CONFIG
Model Number GLENOSPHERE SCREW
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6)2024 it was reported by a sales representative via (b)(4) that an ar-9565 glenosphere screw univers revers modular glenoid system tip broke off during insertion.No further information was provided.Additional information was received on 12/18/2024: the correct part number was ar-9625 3.0 mm hex driver, which had the tip break off during insertion.All fragments were retrieved from the patient.The case was completed using another ar-9625 3.0 mm hex driver.No case delay was reported, and no additional anesthesia was administered to the patient.This was discovered during an rtsa procedure on (b)(6)2024.Additional information was requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.

Brand Name
GLENOSPHERE SCREW
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21093312
Report Number1220246-2025-09246
Device Sequence Number13037957
Product Code PHX
UDI-Device Identifier00888867296022
UDI-Public00888867296022
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGLENOSPHERE SCREW
Device Catalogue NumberAR-9565
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown